# SDR AALA971215

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1436A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11426
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 862536
- Condition: Defective
- Location: Nr 1 Hyd System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1508 - EN ROUTE OKC/ORD DURING CRUISE, HYD SYSTEM 1 EXPERIENCED LOW QTY.  ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT PROCEEDED TO ORD.  ACCOMPLISHED ALTERNATE GEAR AND FLAP EXTENSION AND AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED NR 2 ENGINE SYSTEM 1 ENGINE DRIVEN HYD PUMP.  SERVICED HYD SYSTEM AND ACCOMPLISHED LEAK AND GROUND CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
